Atoms of cyclic connectivity in cubic graphs
Mathematica Slovaca (1995)
- Volume: 45, Issue: 5, page 481-499
- ISSN: 0139-9918
Access Full Article
topHow to cite
topReferences
top- ALDRED R. E. L., HOLTON D. A., JACKSON B., Uniform cyclic edge connectivity in cubic graphs, Combinatorica 11 (1991), 81-96. (1991) Zbl0759.05057MR1136159
- ANDERSEN L. D., FLEISCHNER H., JACKSON B., Removable edges in cyclically 4-edge-connected cubic graphs, Graphs Combin. 4 (1988), 1-21. (1988) Zbl0643.05046MR0922156
- FOUQUET J.-L., THUILLIER H., Non-removable edges in 3-connected cubic graphs, Graphs Combin. 7 (1991), 119-141. (1991) Zbl0758.05064MR1115132
- LOVÁSZ L., On graphs containing no independent cycles, (Hungarian), Mat. Lapok 16 (1965), 289-299. (1965) MR0211902
- LOVÁSZ L., Combinatorial Problems and Exercises, Akademiai Kiadó, Budapest, 1979. (1979) Zbl0439.05001MR0537284
- MADER W., Minimale n-fach kantenzusammenhängende Graphen, Math. Ann. 21 (1971), 21-28. (1971) Zbl0198.29202MR0291004
- McCUAIG W. D., Edge reductions in cyclically k-connected cubic graphs, J. Combin. Theory Ser. B 56 (1992), 16-44. (1992) Zbl0711.05030MR1182455
- MOSHI A. M., Matching cutsets in graphs, J. Graph Theory 13 (1989), 527-536. (1989) Zbl0725.05055MR1016273
- NEDELA R., ŠKOVIERA, M, On cyclic connectivity of cubic graphs, Manuscript.
- NEDELA R., ŠKOVIERA M., Atoms of cyclic connectivity in transitive cubic graphs, In: Contemporary Methods in Graph Theory (R. Bodendiek, ed.),BI-Wissenschaftsverlag, Mannheim, 1990, pp. 479-488. (1990) Zbl0717.05049MR1126248
- TUTTE W. T., A non-Hamiltonian planar graph, Acta Math. Acad. Scient. Hung. 11 (1960), 371-375. (1960) Zbl0103.16202MR0141104
- TUTTE W. T., Graph Theory, Encyclopedia Math. Appl. 21, Addison-Wesley, Reading, 1984. (1984) Zbl0554.05001MR0746795
- WATKINS M. E., Connectivity of transitive graphs, J. Combin. Theory 8 (1970), 23-29. (1970) Zbl0185.51702MR0266804